I began this medication to treat anxiety, headaches and sleep disorder. Now, I wish to stop taking this medicine.
Hi 4health - I was wondering if anything had changed in your life such that you no longer have headaches, anxiety or the sleep disorder? I certainly understand wanting to get off the Klonopin, which can be addictive. Just be sure that you go through the detox with your Dr.'s knowledge and help. Sometimes it helps to have a small amount of blood pressure med., such as clonodine, which is not addictive, or another bp med. to keep your bp low and relieve some of the anxiety that may surface about letting go of the Klonopin. I just want you to be sure that you aren't setting yourself up to have those anxiety symptoms return. And, although it is quite rare with the amount you were taking, sometimes one can have seizures coming off of benzodiazepines. So, I highly recommend talking to the Dr. and, at least, let him know of your plans, so he can wean you slowly. Good luck! Eat well, good exercise, and lots of sleep are helpful!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2013 • 2 answers
Posted 22 Jul 2013 • 19 answers
Posted 31 Jan 2016 • 1 answer
Posted 30 Apr 2016 • 1 answer
Posted 11 days ago • 3 answers